Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on the nonlinear complementarity problem


Author: George Luna
Journal: Proc. Amer. Math. Soc. 48 (1975), 132-134
DOI: https://doi.org/10.1090/S0002-9939-1975-0358448-5
MathSciNet review: 0358448
Full-text PDF

Abstract | References | Additional Information

Abstract: It is shown that previous sufficient conditions for the solution of the nonlinear complementarity problem can be considerably weakened using a result of Rockafellar.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0358448-5
Keywords: Nonlinear complementarity problem, monotone operators, nonlinear programming
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society